American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Henri Schurz and Abdallah M. Talafha. Existence, uniqueness, and energy of modified stochastic sine-Gordon equation with multiplicative noise on one-dimensional domain. Contemporary Mathematics 668 (2016) 179-197.
Book volume table of contents   
View Article: PDF

[2] Jose Miguel Alonso. Optimal intervals of stability of a forced oscillator . Proc. Amer. Math. Soc. 123 (1995) 2031-2040. MR 1301005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ângelo Barone Netto and Gaetano Zampieri. How far can one move from a potential peak with small initial speed? . Proc. Amer. Math. Soc. 121 (1994) 711-713. MR 1181156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. A. Walker. Pseudodissipative systems. III. Global behavior. Quart. Appl. Math. 48 (1990) 665-678. MR MR1079912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. A. Zalik. The Jeffcott equations in nonlinear rotordynamics. Quart. Appl. Math. 47 (1989) 585-599. MR MR1031678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter J. Melvin. The figure-of-$8$ librations of the gravity gradient pendulum and modes of an orbiting tether. Quart. Appl. Math. 46 (1988) 637-663. MR 973381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. W. Dickey. Stability of periodic solutions of the nonlinear string. Quart. Appl. Math. 38 (1980) 253-259. MR 580884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] G. Pecelli and E. S. Thomas. Normal modes, uncoupling, and stability for a class of nonlinear oscillators. Quart. Appl. Math. 37 (1979) 281-301. MR 548988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] G. Baley Price. On reversible dynamical systems . Trans. Amer. Math. Soc. 37 (1935) 51-79. MR 1501778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia